# SDR NACA2025070700005

- Difficulty date: July 7, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENGINE PRSOV HEALTH CHECK FAIL. REMOVED AND REPLACED #2 ENGINE PRSOV AND CARRIED OUT TEST AS PER 767-300 AMM 36-11-09
